MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL CARBOMEDICS REDUCED AORTIC VALVE; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA SRL CARBOMEDICS REDUCED AORTIC VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number R5-021
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of an event involving broken or detached valve leaflets during an attempt to implant a carbomedics reduced aortic valve r5-021 on (b)(6) 2020.No other details are available at this time.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer made several attempts to follow-up for further information related to the specific event details and no further information was received.At this time since information regarding the device is not available no further investigations can be performed.The case will be closed at this time as no further investigation is possible.However, should additional information be provided, the manufacturer will re-assess the event and take further investigative action as applicable.The root cause is thus deemed to be cause not established.

Brand Name
CARBOMEDICS REDUCED AORTIC VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA SRL
strada crescentino snc
saluggia, vercelli
MDR Report Key10423725
Report Number1718850-2020-01117
Device Sequence Number2508680
Product Code LWQ
UDI-Device Identifier08022057012777
UDI-Public(01)08022057012777(240)R5-021(17)230318
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2020
Report Date (Section F) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2023
Device Model NumberR5-021
Device Catalogue NumberR5-021
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/20/2020
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer07/20/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date11/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;